# SDR IPXA2025032837752

- Difficulty date: March 3, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 24,255 hours, 14,328 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR AFT CORNER CREW DOOR SEAL AND SKIN SHOW SIGNS OF DAMAGE.VERIFIED CREW SEAL TO STILL BE SERVICEABLE AND SKIN DAMAGE TO WITHIN LIMITS PER A00 SRM 52-11-00 TABLE 102, STILL WITHIN THE 10% THICKNESS LOSS. NO FURTHER DEFECTS NOTED AT THIS TIME
